Hi, I dont know if anyone can help, or give an opinion on my situation, but if anyone who is reading (im hoping) is medically trained maybe you can!
Im a 24 year old female and just before xmas I was rushed into hospital with septacimia :-( They did various test and narrowed down the source of the infection as somewhere in my abdomen as the bugs in my blood were actually traced back from the bowel. I had a CT scan which showed that my bowel was fine, Infact everything was clear and nothing was showing up as to be a problem. The only thing was, They found a simple 2cm kidney cyst on my right kidney that they said was definatly not linked to the septacimia. Infact they said I had possibly had this cyst for years without me actually realising, because they dont have any symptoms and dont cause any problems.
Anyway I was discharged from hospital after a week not knowing how I got ill, which was really scary for me as I dont want the hospital to have overlooked a possible problem that may come back as the death rate is over 50% for what I had :-(
I have had follow up scans and appointments from the hospital since and recently the cyst has shown on an MRI to have grown to 4cm and is full of 'debris' and suddenly the hospital consultants have decided that It was after all the kidney cyst that caused me to have to septacimia! This concerns me as I was told simple kidney cysts dont cause problems? And i am now scared the same thing will happen again, I am now getting pain in the kidney area...Is this normal?
Also I feel so weak and have days were I feel sick and have had no appitite since all this happened and have lost so much weight. Is this because of the septacimia I had because it is out of my system now or could this be linked to the cyst which seems to be infected. I just want to know if this is normal and how long it will take me to feel normal again.
Thankyou in advance for any replies.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?